# SDR QXEA9700641

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Release Mech
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI- RIGHT MAIN GEAR DOOR DOES NOT RELEASE WITH ALTERNATE RELEASE.  AIRCRAFT CURRENTLY UNDER REPAIR.
